# SDR AU000511

- Difficulty date: June 29, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Cessna 182P
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 646277
- Condition: Worn
- Location: Engine
- Part time: 882 cycles
- Component: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC VALVE LIFTERS (TAPPETS) WORN AND PITTED.  EVIDENCE OF PITTING ON THE CAMSHAFT.  (X)
